# SDR COMA0260113

- Difficulty date: February 19, 2002
- Submitted: February 22, 2002
- Operation: Air carrier
- Aircraft: N975CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7150
- Aircraft time: 12,866 hours, 12,111 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Stage of operation: AP
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

FLIGHT 5032 NLG DID NOT EXTEND, GEAR DISAGREE WARNING. USED MANUAL EXTENSION SYSTEM.COULD NOT DUPLICATE - INSPECTED NLG AND FOUND NO DEFECTS.
